# SDR SWAA2022120168010

- Difficulty date: November 5, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR HARDWARE AND PLATE, GIRT BAR FITTING.  REPLACED ENTRY DOOR HARDWARE AND PLATE GIRT BAR FITTING AT AFT GALLEY AREA IAW BOEING 737-700 AMM 25-66-02-400-801.
